MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 6.5 CANCELLOUS BONE SCREW 25MM; DEVICE SCREW, FIXATION, BONE

STRYKER ORTHOPAEDICS-MAHWAH 6.5 CANCELLOUS BONE SCREW 25MM; DEVICE SCREW, FIXATION, BONE
Catalog Number 2030-6525-1
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.
 
Event or Problem Description
Only single layer disinfectant package.The package was missing the inner blister.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding alleged packaging issue involving an other hip screw was reported.The event was not confirmed.Conclusion: it was reported that the packaging was missing the inner blister.The product was not returned, however, a photo was provided where the inner blister was not shown.This event was furthered review by the packaging team and stated that "after reviewing both the pi and the returned blister, there is no obvious evidence that this event was caused by the manufacturing operations within the packaging cell.The dhr (router) was also reviewed for the lot in question and no discrepancies were noted.Additionally, dcp (b)(4) allows for incorrect packaging component at an occurrence rate of (b)(4)units.Since we have not had a similar issue in the recent past, it falls within our allowable defect rate per the dcp." see attached email.The exact cause of the event could not be determined because the device was not returned to stryker orthopaedics.No further investigation for this event is possible at this time as no devices and / or insufficient information was received by stryker orthopaedics.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
6.5 CANCELLOUS BONE SCREW 25MM
Common Device Name
DEVICE SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7707791
Report Number0002249697-2018-02254
Device Sequence Number1365327
Product Code HWC
UDI-Device Identifier07613327036992
UDI-Public07613327036992
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K894124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Catalogue Number2030-6525-1
Device Lot NumberYK005T
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer10/22/2018
Initial Report FDA Received Date07/20/2018
Supplement Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;